Alert archive / Washington / Gale Warnings in 2018

Gale Warning 86, NWS Seattle, WA

December 14, 2018

NWS Seattle, WA issued this gale warning at Dec 14, 2018, 10:16 PM PST. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 14, 2018, 10:16 PM PST (06:16 UTC)
Expired
Dec 15, 2018, 2:35 AM PST
In force
4 hr
Issued by
NWS Seattle, WA

The text

As transmitted.

464 
WHUS76 KSEW 150616
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
Issued by National Weather Service Portland OR
1016 PM PST Fri Dec 14 2018

PZZ150-153-156-170-173-176-151430-
/O.EXP.KSEW.GL.W.0082.000000T0000Z-181215T0600Z/
/O.EXB.KSEW.SC.Y.0259.181215T0616Z-181215T1800Z/
/O.UPG.KSEW.GL.A.0056.181215T1800Z-181216T1200Z/
/O.NEW.KSEW.GL.W.0087.181215T1800Z-181216T1800Z/
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
1016 PM PST Fri Dec 14 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM PST SATURDAY...
...GALE WARNING IN EFFECT FROM 10 AM SATURDAY TO 10 AM PST
SUNDAY...

The National Weather Service in Seattle has issued a Gale
Warning...which is in effect from 10 AM Saturday to 10 AM PST
Sunday. A Small Craft Advisory has also been issued. This Small
Craft Advisory is in effect until 10 AM PST Saturday. 


* WIND AND SEAS...Southwest wind 20 to 30 kt. Seas 14 to 17 feet
  with a dominant period of 13 seconds. Winds will increase back 
  to south to southeast 25 to 35 kt Saturday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ133-134-151430-
/O.EXP.KSEW.GL.W.0083.000000T0000Z-181215T0600Z/
/O.NEW.KSEW.GL.W.0086.181215T0616Z-181215T1200Z/
/O.EXT.KSEW.SC.Y.0259.181215T1200Z-181216T1200Z/
Northern Inland Waters Including The San Juan Islands-
Admiralty Inlet-
1016 PM PST Fri Dec 14 2018

...GALE WARNING IN EFFECT UNTIL 4 AM PST SATURDAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM SATURDAY TO 4 AM
PST SUNDAY...

The National Weather Service in Seattle has issued a Gale
Warning...which is in effect until 4 AM PST Saturday. 

* WIND AND WAVES...South 15 to 25 kt becoming southeast Saturday.
  Gusts to 35 kt through tonight. Wind waves 5 to 7 feet 
  subsiding to 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ135-151200-
/O.EXP.KSEW.GL.W.0084.000000T0000Z-181215T0600Z/
/O.NEW.KSEW.GL.W.0086.181215T0616Z-181215T1200Z/
Puget Sound and Hood Canal-
1016 PM PST Fri Dec 14 2018

...GALE WARNING IN EFFECT UNTIL 4 AM PST SATURDAY...

The National Weather Service in Seattle has issued a Gale
Warning...which is in effect until 4 AM PST Saturday. 

* WIND and WAVES...South wind 15 to 25 kt with gusts to 35 kt,
  easing to southeast 10 to 20 kt tonight. Wind waves 4 to 6 feet
  subsiding to 1 to 3 feet. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ110-151430-
/O.EXP.KSEW.RB.Y.0040.000000T0000Z-181215T0600Z/
/O.NEW.KSEW.RB.Y.0041.181215T0616Z-181216T1100Z/
Grays Harbor Bar-
1016 PM PST Fri Dec 14 2018

...SMALL CRAFT ADVISORY FOR ROUGH BAR IN EFFECT UNTIL 3 AM PST
SUNDAY...

The National Weather Service in Seattle has issued a Small Craft
Advisory for rough bar...which is in effect until 3 AM PST
Sunday. 

* COMBINED SEAS...14 to 17 ft tonight then near 12 ft Saturday.
  Seas building to near 15 ft Saturday night.

* BAR CONDITION...Severe with breakers possible.

* FIRST EBB...1030 AM Saturday.

* SECOND EBB...1015 PM Saturday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory for rough bar means that wave conditions
are expected to be hazardous to small craft in or near harbor
entrances.

&&

$$

PZZ132-151430-
/O.CON.KSEW.GL.W.0083.000000T0000Z-181215T1200Z/
/O.EXT.KSEW.SC.Y.0259.181215T1200Z-181216T1200Z/
East Entrance U.S. Waters Strait Of Juan De Fuca-
1016 PM PST Fri Dec 14 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PST SATURDAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM SATURDAY TO 4 AM
PST SUNDAY...

* WIND AND WAVES...South/southeast wind 30 to 40 kts through 
  tonight, subsiding to 20 to 30 kts on Saturday. Wind waves 6 to 
  8 feet subsiding to 3 to 5 feet Saturday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ130-151430-
/O.CON.KSEW.GL.W.0082.000000T0000Z-181215T1200Z/
/O.EXT.KSEW.SC.Y.0259.181215T1200Z-181216T1200Z/
West Entrance U.S. Waters Strait Of Juan De Fuca-
1016 PM PST Fri Dec 14 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PST SATURDAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM SATURDAY TO 4 AM
PST SUNDAY...

* WIND AND WAVES...W wind 25 to 35 kts becoming 15 to 25 kt on
  Saturday. NW swell 12 to 15 ft tonight, near 10 ft Saturday.
  Dominant period 9 to 13 seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ131-151430-
/O.CON.KSEW.GL.W.0085.000000T0000Z-181215T1200Z/
/O.EXT.KSEW.SC.Y.0259.181215T1200Z-181216T1200Z/
Central U.S. Waters Strait Of Juan De Fuca-
1016 PM PST Fri Dec 14 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PST SATURDAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM SATURDAY TO 4 AM
PST SUNDAY...

* WIND and WAVES...W wind 25 to 35 kts becoming 15 to 25 kt on
  Saturday. Wind waves around 6 ft tonight subsiding to 3 to 5 
  feet Saturday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$


www.weather.gov/seattle
1 follow-up statement
491 
WHUS76 KSEW 151035
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
235 AM PST Sat Dec 15 2018

PZZ132-151845-
/O.CAN.KSEW.GL.W.0083.000000T0000Z-181215T1200Z/
/O.EXT.KSEW.SC.Y.0259.181215T1035Z-181216T0600Z/
/O.EXB.KSEW.GL.W.0087.181216T0600Z-181217T0000Z/
East Entrance U.S. Waters Strait Of Juan De Fuca-
235 AM PST Sat Dec 15 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM PST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST
SUNDAY...

The National Weather Service in Seattle has issued a Gale
Warning...which is in effect from 10 PM this evening to 4 PM PST
Sunday. 

* WIND...Southeast 15 to 30 kt today rising to 25 to 40 kt
  tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ133-151845-
/O.CAN.KSEW.GL.W.0086.000000T0000Z-181215T1200Z/
/O.EXT.KSEW.SC.Y.0259.181215T1035Z-181216T0600Z/
/O.EXB.KSEW.GL.W.0087.181216T0600Z-181217T0000Z/
Northern Inland Waters Including The San Juan Islands-
235 AM PST Sat Dec 15 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM PST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST
SUNDAY...

The National Weather Service in Seattle has issued a Gale
Warning...which is in effect from 10 PM this evening to 4 PM PST
Sunday. 

* WIND...Southeast 15 to 30 kt today rising to 25 to 40 kt
  tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ130-151845-
/O.CAN.KSEW.GL.W.0082.000000T0000Z-181215T1200Z/
/O.EXT.KSEW.SC.Y.0259.181215T1035Z-181216T1200Z/
West Entrance U.S. Waters Strait Of Juan De Fuca-
235 AM PST Sat Dec 15 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PST SUNDAY...
...GALE WARNING HAS ENDED...

* WIND...Easterly 15 to 30 kt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ131-151845-
/O.CAN.KSEW.GL.W.0085.000000T0000Z-181215T1200Z/
/O.EXT.KSEW.SC.Y.0259.181215T1035Z-181216T1200Z/
Central U.S. Waters Strait Of Juan De Fuca-
235 AM PST Sat Dec 15 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PST SUNDAY...
...GALE WARNING HAS ENDED...

* WIND...Easterly 15 to 30 kt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ134-151845-
/O.CAN.KSEW.GL.W.0086.000000T0000Z-181215T1200Z/
/O.EXT.KSEW.SC.Y.0259.181215T1035Z-181216T1200Z/
Admiralty Inlet-
235 AM PST Sat Dec 15 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PST SUNDAY...
...GALE WARNING HAS ENDED...

* WIND...Southerly 15 to 25 kt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ135-151145-
/O.CAN.KSEW.GL.W.0086.000000T0000Z-181215T1200Z/
Puget Sound and Hood Canal-
235 AM PST Sat Dec 15 2018

...GALE WARNING HAS ENDED...

$$

PZZ150-153-156-170-173-176-151845-
/O.CON.KSEW.SC.Y.0259.000000T0000Z-181215T1800Z/
/O.CON.KSEW.GL.W.0087.181215T1800Z-181216T1800Z/
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
235 AM PST Sat Dec 15 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS
MORNING...
...GALE WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
10 AM PST SUNDAY...

* WIND...Southerly 15 to 30 kt today increasing to 25 to 40 kt
  tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ110-151845-
/O.EXT.KSEW.RB.Y.0041.000000T0000Z-181217T0000Z/
Grays Harbor Bar-
235 AM PST Sat Dec 15 2018

...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 4 PM
PST SUNDAY...

* COMBINED SEAS...11 to 14 ft today building to 14 to 18 ft 
  tonight. 

* BAR CONDITION...Rough to severe with breakers possible.

* FIRST EBB...1030 AM today.

* SECOND EBB...1015 PM today.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory for rough bar means that wave conditions
are expected to be hazardous to small craft in or near harbor
entrances.

&&

$$

www.weather.gov/seattle

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Dec 14, 9:20 PM PST, 56 minutes earlier.

Area forecast discussion, Dec 14, 9:20 PM PST, 56 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
920 PM PST Fri Dec 14 2018

.SYNOPSIS...A frontal system will move through Western Washington
later this afternoon and this evening. The low associated with the
front will move inland well to the north of the area. High winds
will be confined to the coast and portions of the northern
interior. A little break between systems is expected on Saturday.
The active weather pattern will resume Sunday with additional
weather systems reaching the area through the middle of next week.
The systems from Monday through Thursday of next week will likely
bring locally heavy rainfall and windy conditions at times.

&&

.SHORT TERM /TONIGHT THROUGH MONDAY/...The main front
took a little bit longer to materialize and sweep through the region
than anticipated, but when it arrived, it made itself known with
plenty of 40 to 55 mph wind gusts observed around the Puget Sound
region. Currently 46K Seattle City Light customers are without
power. While it's certainly still windy across the region, wind
speeds have already started to come down from their peak values and
should continue to do so through 10pm so will likely let the
interior wind highlights expire at 10pm.

Weak shortwave ridging pushing eastward across the area tonight
should result in showers decreasing gradually through the night with
most of the area temporarily drying out Saturday despite plenty of
mid and high level clouds traversing the region. Isentropic lift
ahead of the next storm system should spread light rain eastward
across the area beginning Saturday evening and continuing across the
area well into Sunday. A splitting upper level trough will result in
a low level front weakening as it slowly pushes onto the Olympic
Peninsula Sunday where southerly flow will enhance rainfall totals
over the south side of the Olympics, but nothing that's too out of
the ordinary. While some showers will linger into Monday, it will
generally be considerably less wet than Sunday and certainly far
less wet than Monday night and Tuesday are shaping up to be. /Neuman

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...No changes...Previous
discussion follows...A strong frontal system associated with a
possible atmospheric river will affect the area starting Monday
evening and continuing through Tuesday night. Models continue to
show the strong potential for heavy rainfall amounts with this
frontal system as the air mass originates from around Hawaii and
is moist and warm. The front will pass just south of the area
Tuesday night or early Wednesday then will likely wave north. The
front will likely then pass or move south of the area Thursday or
Friday. Model details have become more sketchy and confidence in
the details starting on Wednesday is not high.

Blended models were used in todays extended forecast. Albrecht

&&

.AVIATION...Fast moving front pushed across the region this evening,
and as of 9 pm, was pushing into the Cascades. Breezy southerly
winds will gradually ease through 08Z. Have a mix of low VFR and
MVFR with the front, which will maintain widespread mtn obscurations
through 12Z. But, other than that, will see generally VFR overnight.
Exception will be along the coast, where will see brief MVFR under
the showers tonight. Region will between systems on Sat, with VFR
expected. CIGS will gradually lower to 4500 to 6000 ft by Sat
evening as next front approaches. Will also see return to light east
to southeasterly winds on Sat.

KSEA...Still breezy through 08Z, but winds will gradually subside.
Will have a few showers about through 12Z, and can not rule out
brief drop in CIGS to 3000 ft. But, again, would be brief. Will see
winds ease more overnight into Sat am, with winds on Sat being S to
SE 8 to 11 kt, along with mix of mid and high clouds. /Rockey

&&

.MARINE...Surface trough moved inland across western WA this
evening.  Gales have ended along the coast but will continue through
the Strait of Juan de Fuca through most of the overnight hours.
Winds will likely drop to small craft sometime between 06z-12z in
the Strait but to avoid juggling multiple headlines have opted to
keep Gale thru 12z.

Winds will relax for yet another brief period Saturday very early
morning. The next weather system will be enroute through the day
across the Pacific so should see winds begin to increase in the
morning and afternoon. The Strait along with Northern Inland Waters
and Admiralty Inlet should see SCA winds around sunrise, along with
the coastal waters, however, given winds will increase pretty
quickly on Saturday back to Gale Force so have a Gale Warning in
effect for coastal waters. Will need to watch wind speed trends
across interior waters but at the moment, SCA should suffice.

The region will continue to be impacted by a parade of Pacific
storms all the way through next week. Headlines of either SCA or
Gale will be likely, with the potential for some brief breaks in
between systems. At this time, it is too difficult to be much more
detailed than that.

mh/Kovacik

&&

.HYDROLOGY...Flooding continues on the Skokomish River in Mason
County. The river is forecast to recede to below flood stage
Saturday morning.

Extended models continue to show the potential for an atmospheric
river aimed at Western Washington with the source region for the air
mass from around Hawaii in the middle of next week. Snow levels will
be moderately high and rainfall amounts may be high; how high
will depend a lot on how persistent the heavy rain is. There is
the possibility that several rivers around the area could reach
flood stage by the middle of next week. Albrecht/JBB

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...
PZ...Small Craft Advisory for rough bar until 3 AM PST Sunday
     for Grays Harbor Bar.

     Small Craft Advisory through Saturday morning for Coastal Waters
     From Cape Flattery To James Island 10 To 60 Nm-Coastal Waters
     From Cape Flattery To James Island Out 10 Nm-Coastal Waters From
     James Island To Point Grenville 10 To 60 Nm-Coastal Waters From
     James Island To Point Grenville Out 10 Nm-Coastal Waters From
     Point Grenville To Cape Shoalwater 10 To 60 Nm-Coastal Waters
     From Point Grenville To Cape Shoalwater Out 10 Nm.

     Gale Warning from Saturday morning through late Saturday night for
     Coastal Waters From Cape Flattery To James Island 10 To 60
     Nm-Coastal Waters From Cape Flattery To James Island Out 10
     Nm-Coastal Waters From James Island To Point Grenville 10
     To 60 Nm-Coastal Waters From James Island To Point
     Grenville Out 10 Nm-Coastal Waters From Point Grenville To
     Cape Shoalwater 10 To 60 Nm-Coastal Waters From Point
     Grenville To Cape Shoalwater Out 10 Nm.

     Gale Warning until 4 AM PST Saturday for Admiralty Inlet-
     Northern Inland Waters Including The San Juan Islands-Puget
     Sound and Hood Canal.

     Small Craft Advisory from 4 AM Saturday to 3 AM PST Sunday for
     Admiralty Inlet-Central U.S. Waters Strait Of Juan De Fuca-
     East Entrance U.S. Waters Strait Of Juan De Fuca-Northern
     Inland Waters Including The San Juan Islands-West Entrance
     U.S. Waters Strait Of Juan De Fuca.

     Gale Warning until 4 AM PST Saturday for East Entrance U.S.
     Waters Strait Of Juan De Fuca-West Entrance U.S. Waters
     Strait Of Juan De Fuca.

     Gale Warning until 4 AM PST Saturday for Central U.S. Waters
     Strait Of Juan De Fuca.

&&

www.weather.gov/seattle

In the hours before

Local storm report, Dec 14, 4:57 PM PST, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
457 PM PST FRI DEC 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 PM     NON-TSTM WND DMG 3 E NAPAVINE            46.58N 122.85W
12/14/2018                   Lewis              WA   LAW ENFORCEMENT

            MULTIPLE TREES DOWN IN 3800 BLOCK OF JACKSON HIGHWAY.
            REPORTED BY LEWIS COUNTY SHERIFF.

&&

GRUB

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 14, 10:16 PM PSTGale WarningSEW40 hr
Dec 14, 10:16 PM PSTSmall Craft Advisory for Rough BarSEW10 days
Dec 15, 9:12 AM PSTFlood WatchSEWMason27 hr
Dec 15, 1:21 PM PSTWinter Storm WarningSEW25 hr
Dec 15, 1:26 PM PSTWind AdvisorySEWSan Juan23 hr

Nearby

Gale Warnings in Washington, 2018Every gale warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.